# SDR AALA201907179007

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 24,509 hours, 9,920 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Condition: Unreliable
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKEOFF, A STRONG ODOR WAS IN FORWARD GALLEY WITH FLUID RISING FROM DRAINS IN THE FORWARD ENTRY DOOR L1. MAINTENANCE REMOVED AND REPLACED FWD SILL DRAIN VALVE IAW AMM 38-21-06. OPS CHECK GOOD.
